# SDR GTIA2024112538556

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,431 hours, 7,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH NOTIFIED BY FA OF STRONG FUMES THROUGHOUT CABIN PACK 2 ISOLATED , FA REPORT NO CHANGE UNTIL ENGINE SHUTDOWN AT GATE COMPANY PILOT CONFIRMED FUME SMELL FROM 10K -PERFORMED TSM TASK 05-00-810-831-A NO FUME OR ODOR DETECTED.PERFORMED THE DECONTAMINATION OF THE SYSTEM IAW AMM 21-00-00. R/R PACK 2 RECIRCULATION FILTER IAW AMM 21-21-41.A/C OK FOR CONTINUED SVC.
